# SDR ASAA0955089

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,071 hours, 2,369 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10511
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 5,441 hours, 1,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AT CLIMB POWER (BOTH ENGINES) RIGHT PACK PSI FLUCTUATED BETWEEN 38 AND 48 PSI STABLE AT LOW POWER SETTINGS.  (LEFT PACK AT 48 PSI CLIMB POWER STABLE THROUGHOUT) MIG 2C 247415 INITIATED. INIT MIG 2C 247416.  REMOVED & REPLACED DEFECTIVE HIGH STAGE VALVE AND PRSOV ON NR 2 ENG PER MM 36 11 06 000 801 36 11 06 400 801 36 11 04 000 801 & 36 11 04 400 801.  OPS CK'D NR 2 ENG PER MM 36 11 00 710 801.  OPS CHECKS OK.  ALL ITEMS ON MIG 2C NR 247415 AND 247416 CLOSED AND COMPLETE.
